# SDR CALA2016122201155

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 84,752 hours, 20,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R2 & L4 DOOR EXTERIOR EMERGENCY SLIDE LIGHTS OUT.  REPLACED THE LAMPS.  OPS OK.
